# SDR SWIA200718082

- Difficulty date: March 28, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 9,682 hours, 8,577 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Stuck
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HANDLE WILL NOT OPEN FROM OUTSIDE.CLEANED EXCESSIVE AMOUNT OF GREASE FROM HANDLE  IAW MM 52-41-03.  OPERATIONAL CHECK GOOD.
